Ask a doctor

I Had Silicone Injections About 2 Months Ago and Now I Have Discoloration Around my Buttocks. What To Do?

you can see a print around the area where the silicone was inejected it is a little darker than my brwon skin. its like a tint of color.its like my underlying skin is discoreated some. i do not have any lumps or hardness. what is this? is there anything i can do for to treat this.

Doctor Answers (4)

Silicone Injections

+2

The 'Silicone' injections many patients claim to have had are frequently not even Silicone, or at least medical grade silicone. Unscrupulous practitioners and 'lay' practitioners are injecting tire sealant, silicone putty and some other toxic industrial products to pump up buttocks. Other times the 'silicone' is actually a substance approved outside of the U.S. but one which as its own complication profile.  The attraction of these approaches is convenience and cost. The downside is unlicensed and untrained individuals injecting non-regulated and illegal substances in your body to make a quick buck. It would be great if there was a safe, predictable, easily injected product product for buttock augmentation. However, right now this is a risky enterprise. Fat grafting and buttock implants are still your best bet, despite the increased cost and downtime. As for the pigmentation, it could be pigment from bleeding or it could be hyper pigmentation just from the trauma of the needle sticks, In these instances it should improve with time. Best of Luck Dr Harrell

Web reference: http://www.westonsurgery.com

Miami Plastic Surgeon
5.0 out of 5 stars 30 reviews

Buttock Augmentation with Silicone

+2

Buttock Augmentation with Silicone is never a good idea.  It frequently results in problems such as skin discoloration but eventually, and much worse, severe hardening of the buttock.  I would recommend seeking immediate follow up with your original sugeon as well as a second opinion.  Best of luck...RAS 

Beverly Hills Plastic Surgeon
5.0 out of 5 stars 11 reviews

Silicone Injections

+2

Most probably the silicone injections was done by a lay person and not a doctor. The silicone used is not medical grade. The discoloration is due to the body's reaction called granulomas. You should have an examination by your doctor to make sure there is no infection that may also cause discoloration.

Baltimore Plastic Surgeon

Bad mistake

+1

You should not have had silicone injected. You will have problems with it for the rest of your life. Go back to the "doctor" who put it in.

Web reference: http://www.wrmd.com

New York Plastic Surgeon
4.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...